Currently there are "8 comments" on this Question:

  1. Genie says:

    How much benadryl can you take? Those who use diphenhydramine recreationally take a higher dose than How much benadryl do you take to get high

  2. Genevie says:

    Well, some 14-year-old girl took a massive overdose of benadryl and died from it.Overdosage of diphenhydramine (benadryl) may result in the development of anticholinergic symptoms, seizures, and coma. A fatal outcome following a diphenhydramine overdose does not commonly occur. This report describes the largest documented overdosage of diphenhydramine (7.5 g) which resulted in the death of a 14-year-old girl. The patient initially developed seizures following by cardiac conduction and hemodynamic compromise resulting in death despite life support measures.Now she took 7500mg of benadryl which means she took exactly 300 benadryl pills at 25mg each. But this story is very rare, its only one case, and people dont usually die from high overdoses of benadryl. Id pick a drug that can easily kill people who take massive overdoses such as extremely potent opiates such as Dialuid or Opana pills. Look it up and it will be easy.

  3. Ronnie says:

    overdose of benadryl? last night my mom attempted suicide. she took 8 – 10 benadryl. She is still alive. she didn’t throw up or anything. its been about twenty hours since sho

  4. Tommie says:

    Physostigmine! (Usually the antidote for anything is either atropine or physostigmine, depending on whether your "poison" is an "upper" or "downer" on the nervous system, esentially) More:http://wiki.answers.com/Q/What_is_the_Antidote_for_benadryl_overdose

  5. Lindsey says:

    Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever , shaking, insomnia, hallucinations, and possibly seizures.Seek treatment if over… More:http://www.chacha.com/question/what-is-the-overdose-of-benadryl

  6. Milissa says:

    Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils More:http://www.chacha.com/question/what-are-the-symptoms-of-a-benadryl-overdose

  7. Devora says:

    Anything more than the prescribed dosage. Symptoms of a overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly

  8. Camila says:

    Benadryl will also relieve runny nose and sneezing whether from a cold or allergy. If your child experiences overdose symptoms, take him to the E.R. typically related to allergies, Children's Benadryl can be found in many family medicine. Detail:http://www.ehow.com/about_5125340_side-effects-benadryl-children.html

Comment on this Article: